An inversion of the obstacle problem and its explicit solution
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, p. 561-571
@article{ASNSP_1979_4_6_4_561_0,
     author = {Lewy, Hans},
     title = {An inversion of the obstacle problem and its explicit solution},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1979},
     pages = {561-571},
     zbl = {0428.35080},
     mrnumber = {563334},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_4_561_0}
}
Lewy, Hans. An inversion of the obstacle problem and its explicit solution. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, pp. 561-571. http://www.numdam.org/item/ASNSP_1979_4_6_4_561_0/

[1] L.A. Caffarelli, The regularity of free boundaries in higher dimensions, Acta Math., 139 (1977), pp. 155-184. | MR 454350 | Zbl 0386.35046

[2] D. Kinderlehrer, The coincidence set of solutions of certain variational inequalities, Arch. Rational Mech. Anal., 40 (1971), pp. 231-250. | MR 271799 | Zbl 0219.49014

[3] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 153-188. | MR 247551 | Zbl 0167.11501

[4] D.G. Schaeffer, A stability theorem for the obstacle problem, Advances in Math., 17 (1975), pp. 34-47. | MR 380093 | Zbl 0317.49013